MAUDE Adverse Event Report: VYAIRE MEDICAL FAST NEB W/TEE ADAPTER, 84" TUBING¿; NEBULIZER (DIRECT PATIENT INTERFACE)

VYAIRE MEDICAL FAST NEB W/TEE ADAPTER, 84" TUBING¿; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number FAST NEB W/TEE ADAPTER, 84" TUBING
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated no samples available for return.No photos taken of the leaking nebulizer, therapists disposed of them after the treatments.Multiple occurrences reported by various therapists of leaking medication from the nebulizer, lot numbers the same 0004119713.Any additional information received from the customer will be included in a follow-up report.
 
Event or Problem Description
The customer reported that the fast neb w/tee adapter, 84" tubing is leaking medication during patient use.The customer confirmed no harm occurred to the patient.

Brand Name
FAST NEB W/TEE ADAPTER, 84" TUBING¿
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key9851226
Report Number8030673-2020-00085
Device Sequence Number3432167
Product Code CAF
UDI-Device Identifier10885403193255
UDI-Public(01)10885403193255(10)0004119713
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFAST NEB W/TEE ADAPTER, 84" TUBING
Device Catalogue NumberFN2438
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2020
Initial Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1